# SDR AWXA200700899

- Difficulty date: July 23, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 29,825 hours, 11,623 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: D57259162000
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR- BC-6 CHECK - NR 5964268, 5964269, 5964270 AND 5964344, CORROSION FOUND ON HOLE 52, 53, AND 54 OF LT MAIN LANDING GEAR ANCHORAGE  FITTING ON LT WING INNER REAR SPAR BETWEEN RIB 2 TO RIB 5.  CORROSION REMOVED FROM HOLE 52, 53, AND 54 OF LT MAIN LANDING GEAR ANCHORAGE FITTING ON LT WING INNER REAR SPAR BETWEEN RIB 2 TO RIB 5 IAW US AIRWAYS EA NR 120115 AND MONITORED BY NR 5946344.
